advertisement
Question
Posted by: Blondie | 2010-06-23

Cipralex

Hi . I have been on cipralex for 6 months as I am a severe insomnic . I could stand to take sleeping tablets anymore as I am still young - 26 . Cipralex 10mg a day has helped me considerably . HOWEVER , it has made me gain lots of weight- 10 kg !!! Is there any tablet or advice you can give me to counteract this ???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Unfortunately most medicines classified as antidepressants may have an effect on some. You may discuss a change in treatment with your doctor, or otherwise try a good excercise program.

Good luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-06-24

Unfortunately most medicines classified as antidepressants may have an effect on some. You may discuss a change in treatment with your doctor, or otherwise try a good excercise program.

Good luck!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement